# SDR CA960412010

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 6220 · Main Rotor Head
- Part: Drag Brace
- Part number: 204011140005
- Condition: Cracked
- Location: Drag Brace Nut
- Part time: 1,904 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED 1200 HOUR INSPECTION OF THE DRAG BRACE ASSEMBLY, THE NUT 204-011-144-003 WAS FOUND TO HAVE A LONGTITUDINAL CRACK ACROSS THE OUTSIDE SURFACE.
